Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What is the treatment for high fever and body ache?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
Hi I have the following problem 1I have fever 100.5. 2 bodyache 3 I am feeling shivering. 4 slight throat infection Please suggest medicine.
Posted Fri, 7 Feb 2014 in Infections
Answered by Dr. Raju A.T 2 hours later
Brief Answer: Viral infection Detailed Answer: Hi, Thanks for your query. Based on the symptoms I suspect you to have Viral infection which may or may not have a bacterial infection in the throat. Do take Tab Tylenol 500 mg twice daily after food for three days. Also gargle with antiseptic solution like Chlorhexidine solution thrice daily after food for three days. The above treatment will surely help you. If not, you may have to visit your treating doctor for better antibiotic treatment. Regards,
Above answer was peer-reviewed by
Follow-up: What is the treatment for high fever and body ache? 2 hours later
Thanks for the reply doctor. Unfortunately I couldn't get Tylenol 500 mg in medical store of my area. Can you please provide substitute of it. Regards XXXX
Answered by Dr. Raju A.T 17 hours later
Brief Answer: PCT Detailed Answer: Hi, You can try Tab PCT/ Tab Calpol 500mg. regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor